# SDR AALA20001251

- Difficulty date: July 27, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN LOWER PORTION OF FRAME BETWEEN STRINGER 25L AND 26L.  CUT OFF BOTTOM OF FRAME AND INSTALLED REPAIR PER ESO11697 7-27-00 AND SRM 53-10-4 FIG 15.  (M)
